| Model Number |
358764 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Boston scientific provided the following information: this rv lead was capped due to noise, oversensing, loss of capture and asystole greater than 2 seconds.A lead fracture and impedances greater than 2500 ohms were observed as well.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.